# SDR FDEA200812095115

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: A5724464420000
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL STIFFENER LOWER AREA IS GOUGED AFT OF THE FALSE SPAR AND RIB 6A.  REMOVED DAMAGED STIFFENER, LOCATED AND DRILLED NEW STIFFENER IAW DWG A57244644.  INSTALLED NEW STIFFENER IAW SRM 51-40-21, PARA 7.
